# SDR ABXA20160718117

- Difficulty date: July 18, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 62,648 hours, 44,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 113T162158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION IAW SRM 57-51-02, FIG 101.  INITIAL THICKNESS .094, REMAINING THICKNESS .061. BLENDED AREAS REQUIRED REPAIR AND WERE REPAIRED ON REA B657-62130.  CORRODED LEVEL 2, PN 113T1621-58, SKIN, FS/BS LOCATION: FROM R/W T/E TO UPPER STR, WS LOCATION: RBL 97.42.  ACFT WAS GROUNDED.
